bibtype J - Journal Article
ARLID 0410500
utime 20240103182218.5
mtime 20060210235959.9
title (primary) (eng) Integration with respect to decomposable measures, based on a conditionally distributive semiring on the unit interval
specification
page_count 17 s.
serial
ARLID cav_un_epca*0253449
ISSN 0218-4885
title International Journal of Uncertainty Fuzziness and Knowledge-Based Systems
volume_id 8
volume 6 (2000)
page_num 701-717
publisher
name World Scientific Publishing
author (primary)
ARLID cav_un_auth*0208902
name1 Klement
name2 E.P.
country AT
author
ARLID cav_un_auth*0101163
name1 Mesiar
name2 Radko
institution UTIA-B
full_dept Department of Econometrics
fullinstit Ústav teorie informace a automatizace AV ČR, v. v. i.
author
ARLID cav_un_auth*0021106
name1 Pap
name2 E.
country CS
COSATI 12A
cas_special
project
project_id GA402/99/0032
agency GA ČR
ARLID cav_un_auth*0009169
project
project_id 1714620
agency VEGA
country SK
research AV0Z1075907
abstract (eng) Lebesgue-like integration based on decomposable measures covering almost all known related integrals is introduced. Some applications for aggregation operators are given.
RIV BA
department E
permalink http://hdl.handle.net/11104/0130589
ID_orig UTIA-B 20000216
arlyear 2000
mrcbU63 cav_un_epca*0253449 International Journal of Uncertainty Fuzziness and Knowledge-Based Systems 0218-4885 1793-6411 Roč. 8 č. 6 2000 701 717 World Scientific Publishing